# SDR AALA201707279024

- Difficulty date: July 5, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  LEFT SIDE BOX BEAM UPPER FLANGE HAS A CRACK IN THE FASTENER HOLE 1 INCH FORWARD OF FRAME 43, STRINGER 24L.  REPAIRED BOX BEAM PER EO 5315Y066.
